# SDR CALA2021012500084

- Difficulty date: January 23, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 69,515 hours, 23,884 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 111A24011
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR FITTING AT STA 540 LBL 32.40 IS CRACKED. SPT 5866426.  REMOVED AND REPLACED SHEAR FITTING, IAW ECRA 5714-01183 REV ORIGINAL SSFR REPORT FORM 46-0024 ENTERED BU UAL INSP U354653 1/23/21 INSPECTION ACCOMPLISHED.
